# SDR UALA2012111406564

- Difficulty date: November 14, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 86,628 hours, 13,813 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 188
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD CABIN TEMP EICAS MSG SAMC TEXT: SEE PREVIOUS HISTORY, ZONE TEMP CTLR AND AUX ZONE TEMP CTLR PREVIOUSLY REPLACED.  SUGGEST REPLACE FWD CABIN ZONE TEMP CTL VALVE.  CREW (938-13) REFUSAL WITH MEL 2161YH.  REPLACED FWD TRIM AIR VALVE AMM.  REPLACED FWD CABIN TEMP LIGHT.  CLEARED PACK & TEMP CONTROLLERS.  SYS OPS CHECK GOOD.
